# SDR CA011108003

- Difficulty date: November 6, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 14,620 hours
- Engine: Pwa PT6A28
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: 505244325
- Condition: Cracked
- Location: Elevator
- Part time: 15,320 hours, 15,438 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING THE INSPECTION OF THE ELEVATOR PULLEY BRACKETS IAW BEECH SB 2150 ELEVATOR PULLEY BRACKET PART NR  50-524432-5 AND 50-524432-7 WERE FOUND CRACKED. SERVICE KIT NR 90-4098-1 S INSTALLED IN ACCORDANCE WITH BEECH SB 2150 REVLL
